Has anyone else ever had stomach numbness with an ulcer or GERD?
Let me start by giving a small history. About a month ago, I had an upper GI for stomach pain and acid reflux and it came back that I had moderate GERD, esophagitis, and maybe the possibility of a duodenal ulcer lower down. I was put on prevacid 15mg once a day and then later to 30mg once a day. In the night a couple of times I've woken up after laying on my left side and it felt like my stomach, the organ itself was numb. This may have been just a sensation or it may be because of ribs pushing on it or anything else I suppose. Since it was the night and I was laying on that side, I just figured it could fall asleep like any other part of the body. Yesterday, the stomach numbness occurred during the day while I was just sitting around the house, and I decided to take a nap, but woke up and it was still there a couple of hours later. It went away after that but I have just had bad nausea since then and the area hurts a little bit. My worry is that somehow the bloodflow was cut off and my stomach's going to die. I'm wondering if anyone else had experienced this sensation, or could shed some light on why it might happen, or if it's related to GERD or ulcers. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.